Proceedings of the Japan Academy

Characterizations of $\mathrm{BCI, BCK}$-algebras

Yoshinari Arai, Kiyoshi Iséki, and Shôtarô Tanaka

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 42, Number 2 (1966), 105-107.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522126

Digital Object Identifier
doi:10.3792/pja/1195522126

Mathematical Reviews number (MathSciNet)
MR0202572

Zentralblatt MATH identifier
0207.29305

Subjects
Primary: 02.42

Citation

Arai, Yoshinari; Iséki, Kiyoshi; Tanaka, Shôtarô. Characterizations of $\mathrm{BCI, BCK}$-algebras. Proc. Japan Acad. 42 (1966), no. 2, 105--107. doi:10.3792/pja/1195522126. https://projecteuclid.org/euclid.pja/1195522126


Export citation

References